Convexity of means and growth of certain subharmonic functions in an$n$-dimensional cone

Göran Wanby Department of Mathematics, University of Lund

TBD mathscidoc:1701.332574

Arkiv for Matematik, 21, (1), 29-43, 1981.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 368 downloads ] [ 0 comments ]
@inproceedings{göran1981convexity,
  title={Convexity of means and growth of certain subharmonic functions in an$n$-dimensional cone},
  author={Göran Wanby},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514251591383},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={29-43},
  year={1981},
}
Göran Wanby. Convexity of means and growth of certain subharmonic functions in an$n$-dimensional cone. 1981. Vol. 21. In Arkiv for Matematik. pp.29-43. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514251591383.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved